# SDR SWAA2021071629360

- Difficulty date: February 2, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE AT STA 500F-500G STR 26L WL 156 FOUND CRACKED WHILE PERFORMING OTHER MAINTENANCE / REMOVED CRACKED BAFFLE STA 500F TO 500G L/H STR 264H AND INSTALLED NEW BAFFLE IAW SRM 51-40-02-0G-0 AND DWG # 143A7505 REV B. APPLIED CIC IAW AMM 51-21-91-620-802. ATAG A08110 PN 143A7510-19
